# SDR SWIA201743153

- Difficulty date: March 10, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 32,938 hours, 28,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430352S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, MIDDLE VANE CAP CHAFED.  INSTALLED A NEW VANE CAP IAW SRM.
